# SDR ABXA050021

- Difficulty date: January 7, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- Aircraft time: 59,713 hours, 55,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 591015845
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR CUTOUT LOWER PAN CORRODED AND FORWARD LOWER CORNER OF PAN BULGED WITH 3 RIVETS THROUGH THE SKIN POPPED.  REMOVED DOOR PAN / SCUFF PLATE / WEB.  REMOVED AND REPLACED -45 DOUBLER.  CLEANED CORROSION ON DOOR PAN AND RE-INSTALLED DOOR PAN / WEB / SCUFF PLATE IAW DC-9 SRM 51-10-3, 51-30-1, 51-30-5 AND 51-30-2.
